# SDR JJBA20210204012

- Difficulty date: February 4, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,016 hours, 27,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPICIOUS BLEND ON RH FUSELAGE SKIN AT FR 68 BTW STR 18-19. DOUBLER REPAIR ON RH LOWER REAR FUS-1, AT FRAME 68, BTW STR 18R-19R REPAIRED
